Can You Take Too Much Melatonin?

Answer

Yes, you can take too much melatonin. Melatonin had several side effects which can be harmful to the body. For one thing, taking too much melatonin can disrupt one's body clock and instead of helping a person go to sleep, it may cause wakefulness and other problems. Also, taking melatonin during the day is dangerous as it can cause drowsiness. Other side effects of melatonin include dizziness, stomach cramps, headaches and irritability. Some studies have also found that it can exacerbate symptoms of depression. It can also cause blood pressure to rise as well as increase the risk of seizures.
Q&A Related to "Can You Take Too Much Melatonin?"
Small amounts of melatonin (0.1 to 0.5 milligrams) have been shown to
http://www.chacha.com/question/how-much-melatonin-...
One hell of a hang over then won't be effective until you quit using it for awhile.
http://answers.yahoo.com/question/index?qid=201001...
Not medical advice: Reported melatonin side effects include headaches, nausea, depression, nightmares and vivid dreams, irritability and cramps. report this answer. Updated on Monday
http://www.kgbanswers.com/what-are-the-side-effect...
Answer 1. Then take the prescribed dosage. Two wont hurt any, but I would try only 1 for now.
http://www.helpfulbox.com/ans/Mathematics_Science/...
Explore this Topic
Calcium is a chemical element that is necessary in the human body though too much intake can be harmful to the body. For instance too much calcium pyruvate can ...
If you take too much Ibuprofen you may experience unpleasant side effects. It can cause difficulty breathing, upset stomach, blurred vision and convulsions. Ibuprofen ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com